Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SURE-T®; CONTACT DETACH G29 80/8
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SURE-T®; CONTACT DETACH G29 80/8
Lot Number
UNKNOWN
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Tissue Damage (2104)
Type of Reportable Event
Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the needle broke and remained in the body.Reportedly, surgery was needed to remove it.The pack of infusion sets was replaced.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
SURE-T®
Common Device Name
CONTACT DETACH G29 80/8
MDR Report Key
8263603
Report Number
3003442380-2019-00163
Device Sequence Number
1318739
Product Code
FPA
UDI-Device Identifier
05705244006010
UDI-Public
05705244006010
Combination Product (Y/N)
N
PMA/510(K) Number
K041545
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Lot Number
UNKNOWN
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/04/2018
Initial Report FDA Received Date
01/21/2019
Patient Sequence Number
1